BibTeX record journals/siamma/WuX13

download as .bib file

@article{DBLP:journals/siamma/WuX13,
  author    = {Hao Wu and
               Xiang Xu},
  title     = {Strong Solutions, Global Regularity, and Stability of a Hydrodynamic
               System Modeling Vesicle and Fluid Interactions},
  journal   = {{SIAM} J. Math. Anal.},
  volume    = {45},
  number    = {1},
  pages     = {181--214},
  year      = {2013},
  url       = {https://doi.org/10.1137/11085952X},
  doi       = {10.1137/11085952X},
  timestamp = {Fri, 03 Jul 2020 17:54:35 +0200},
  biburl    = {https://dblp.org/rec/journals/siamma/WuX13.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics